Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The atomic decomposition of Besov-Bergman-Lipschitz spaces


Author: Geraldo Soares De Souza
Journal: Proc. Amer. Math. Soc. 94 (1985), 682-686
MSC: Primary 46E35; Secondary 42C15
DOI: https://doi.org/10.1090/S0002-9939-1985-0792283-5
MathSciNet review: 792283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ b$ denote a special atom, $ b:[ - \pi ,\pi ) \to R,\;b(t) = 1/2\pi $ or, for any interval $ I{\text{ in }}[ - \pi ,\pi )\;$ $ b(t) = - {\left\vert I \right\vert^{ - 1/p}}\mathcal{X}R(t) + {\left\vert I \right\vert^{ - 1/p}}\mathcal{X}L(t)$ $ L$ is the left half of $ I$, $ R$ is the right half, $ \left\vert I \right\vert$ denotes the length of $ I$ and $ \mathcal{X}E$ the characteristic function of $ E$. For $ 1/2 < p < \infty $, let $ ({b_n})$ be special atoms and $ ({c_n})$ a sequence of real numbers; then we define the space

$\displaystyle {B^p} = \left\{ {f:[ - \pi ,\pi ) \to R;f(t) = \sum\limits_{n = 1... ...sum\limits_{n = 1}^\infty {\left\vert {{c_n}} \right\vert < \infty } } \right\}$

. We endow $ {B^p}$ with the norm $ {\left\Vert f \right\Vert _{{B^P}}} = {\text{Inf}}\sum\nolimits_{n = 1}^\infty {\left\vert {{c_n}} \right\vert} $, where the infimum is taken over all possible representations of $ f$.

In the early 1960s, the following spaces were introduced, now known as Besov-Bergman-Lipschitz spaces. For $ 0 < \alpha < 1$, $ 1 \leq r$, $ s \leq \infty $, let

$\displaystyle \Lambda (\alpha ,r,s) = \left\{ {f:[ - \pi ,\pi ) \to R,{{\left\V... ...\vert t \right\vert}^{1 + \alpha s}}}}dt} } \right)}^{1/s}} < \infty } \right\}$

where $ \vert\vert\;\vert{\vert _r}$ is the Lebesgue space $ {L^r}$-norm.

Now we write down the main theorem of this paper which is as follows.

THEOREM $ f \in {B^P}$ for $ 1 < p < \infty $ if and only if $ f \in \Lambda (1 - 1/p,1,1)$. Moreover, there are absolute constants $ M$ and $ N$ such that

$\displaystyle N{\left\Vert f \right\Vert _{{B^p}}} \leq {\left\Vert f \right\Vert _{\Lambda (1 - 1/p,1,1)}} \leq M{\left\Vert f \right\Vert _{{B^p}}}$

.

References [Enhancements On Off] (What's this?)

  • [1] J. M. Anderson, J. Clunie and C. H. Pommerenke, On the Bloch functions and normal family, J. Reine Angew. Math. 270 (1974), 12-37. MR 0361090 (50:13536)
  • [2] O. V. Besov, On embedding and extension theorems for some function classes, Trudy Mat. Inst. Steklov. 60 (1960), 42-81. MR 0133675 (24:A3501)
  • [3] G. S. de Souza, Spaces formed by special atoms, Ph.D. Dissertation, State Univ. New York at Albany, 1980.
  • [4] -, Spaces formed with special atoms. II, Functional Analysis, Holomorphy and Approximation Theory. II, Elsevier Science Publ. B.V., North-Holland, Amsterdam, 1984.
  • [5] -, Spaces formed by special atoms. I, Rocky Mountain J. Math. 14 (1984), 423-431. MR 747289 (85j:42036)
  • [6] G. S. de Souza and G. Sampson, A real characterization of the pre-dual of Bloch functions, J. London Math. Soc. (2) 27 (1983), 267-276. MR 692532 (84g:30051)
  • [7] -, Two theorems on interpolation of operators, J. Funct. Anal. 46 (1982), 149-157. MR 660184 (83m:46045)
  • [8] -, An interpolation of operators, An. Acad. Brasil. Ciênc. 54 (1982), 465-467. MR 693333 (84j:46067)
  • [9] G. S. de Souza, Richard O'Neil and G. Sampson, An analytic characterization of the special atoms spaces, Preprint 1983.
  • [10] -, The dyadic special atom space, Proceedings of the Conference on Harmonic Analysis (Minneapolis, 1981), Lecture Notes in Math., vol. 908, Springer-Verlag, Berlin and New York, 1981.
  • [11] -, On the convergence of Fourier series, Internat. J. Math. Math. Sci. (to appear).
  • [12] P. Duren, The theory of $ {H^p}$-spaces, Academic Press, New York, 1970. MR 0268655 (42:3552)
  • [13] T. M. Flett, On the rate of growth of the mean value of holomorphic and harmonic functions, Proc. London Math. Soc. (3) 20 (1970), 749-768. MR 0268388 (42:3286)
  • [14] E. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)
  • [15] A. L. Shields and D. L. Williams, Bounded projections, duality and multipliers and spaces of analytic functions, Trans. Amer. Math. Soc. 162 (1971), 287-302. MR 0283559 (44:790)
  • [16] Walter Rudin, Functional analysis, McGraw-Hill, New York, 1973. MR 0365062 (51:1315)
  • [17] M. Taibleson, On the theory of Lipschitz spaces and distributions on Euclidean $ n$-space. I, II and III, J. Math. Mech. 13 (1964), 407-479; 14 (1965), 821-839; 15 (1966), 973-981.
  • [18] -, Personal communication.
  • [19] A. Zygmund, Trigonometric series, Cambridge Univ. Press, London, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 42C15

Retrieve articles in all journals with MSC: 46E35, 42C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792283-5
Keywords: Besov-Bergman-Lipschitz spaces, equivalence of Banach spaces, analytic functions, atomic decomposition
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society